LEMSIP Max Cold & Flu Capsules

LEMSIP Max Cold & Flu Capsules, for the temporary relief of cold and flu including blocked or runny nose, headache, sore throat, fever, body aches and pains.

Only 1 left

Availability: In stock

$11.44


Speedy Dispatch. FREE Shipping on orders above $89.*
*Excluding milk formula and up to 3Kgs in weight.

Product Description
Details

LEMSIP Max Cold & Flu Capsules

LEMSIP Max Cold & Flu Capsules, for the temporary relief of cold and flu including blocked or runny nose, headache, sore throat, fever, body aches and pains. Each sachet of powder contains Paracetamol 1000mg and Phenylephrine Hydrochloride 12.2mg.

Directions: Pour contents of the sachet into a mug and fill with hot not boiling, water. Stir until dissolved.

Additional Information
Additional Information
SKU9300631601906
BrandLEMSIP
ManufacturerReckitt Benckiser
Aust Reg Therapeutic GoodsNo
Reviews
Write Your Own Review
You're reviewing: LEMSIP Max Cold & Flu Capsules
How do you rate this product? *
 1 star2 stars3 stars4 stars5 stars
Quality and Results
Value for Money